# SDR VTZA98339

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41058
- Engine: Garrtt TPE3311
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 31059005
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

FLT 6190 - IAD-BDL - DURING TAKEOFF, EXPERIENCED A DISCREPANCY WITH THE RIGHT ENGINE ONLY REACHING 58 PERCENT TORQUE ON TAKEOFF ROLL.  AIRCRAFT ABORTED TAKEOFF AND NOTIFIED MAINTENANCE CONTROL.  THE AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED THE RIGHT FUEL CONTROL UNIT IAW APPLICABLE MAINTENANCE PROCEDURES.  ALL CHECKS WERE ACCOMPLISHED AS OUTLINED IN THE MM.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
